# SDR 96ZZZX3534

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134BA
- Make and model: Beech 65-A80-8800
- Aircraft serial: LD202
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Knee
- Part number: 508100324
- Condition: Cracked
- Location: Upper Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE LEFT MLG AREA DURING A ROUTINE INSPECTION, NOTED UPPER TORQUE KNEE WAS CRACKED IN TWO PLACES.  SUBMITTER STATED IF GONE UNNOTICED, IT COULD HAVE RESULTED IN THE LOSS OF THE LOWER STRUT ASSY AND SERIOUS DAMAGE TO AIRCRAFT.  TOTAL TIME ON PART APPROXIMATELY 7,509 HOURS.  A POSSIBLE RECOMMENDATION WOULD BE FOR A CLOSER EXAMINATION OF THE MLG AREAS DURING PRE-FLIGHT INSPECTION.
